Displaying 14 questions associated with Geodon.
... have been on Geodon for my bipolar for 3 months (since October/09) I thought something must have happened to my metabolism due to drug as I gained 70 lbs. I am also on Levothyroxine for my thyroid even tho my tests indicate levels are normal; I was weighed today at over 200 lbs; 24 lbs heavier... read more
I am extremely tired and sleep a lot and I just started this medication 2 days ago. When will that wear off?
Lamictal sounds like a great medication for bipolar. I was just diagnoised 3 wks ago?I have heard so many good things about Lamictal. Did anyone try Geodon before trying Lamictal? I was so sleepy all the time with the Geodon. Does Lamictal have the same side effects?
I've been taking geodon for about a year and a half. It has put me through hell. I have terrible anxiety. I can't smile. My passion of music and writing is gone. I feel nothing. Sometimes id rather die then to live this way. I'm on 80 mg. My doctor has tried to taper me off but I... read more
I have not been on Geodon long, maybe 2 2 1/2 Months, but I don't like it and want off of it. Can I just stop taking it, and what do you take for the stomach pains and light headedness ?
I am experiencing memory problems. Could this be from the Geodon? Also, my thought process has really slowed down, Has anyone else experieced anything like it?
My psychiatrist put me on Lexapro and is lowering my Geodon 40mg every 5 days so far so good. I used to take 320mg a day now I am down to 280mg my head is feeling more clearer and the anxiety and depression are going. My last psychiatrist just put me on Zyprexa and weened me off the Geodon. I had... read more
Am on lithium 300mg,and geodon 80mg a day,have significant hair loss,what can I use for bi-polar Have used paxil,risperidone in the past for my depresssion,and bi-polar,currently on geodon,lithium citalopram in am and prazocin at night for nightmares,my cond. Is improved but I have significant hair... read more
Hi, I am on day 5 of stepping down to 20mg per day from 20mg 2X a day. I have been taking them about 21 hours apart. I can't seem to get any further than that. My heart feels like it's on fire, Im shaky, and very restless and emotional. My Dr. told me to take seroquel at night to help. I... read more
I started taking Geodon at 20mg then was given the next higher dosage of 40mg. This pill doesn't let me function during the day. It gives my whole body this sensation of not being able to want to do anything but sleep it off and I can't stand it. I've been on several antipsychotics... read more
Was wondering my boyfriend ex-girlfriend used to give him the pill Geodon and I was wondering if it could cause you to have bipolar illness or schizophrenia could it cause problems in the long run not taking anymore I was just curious
In fact,I also take Zoloft,Geodon and zonisamide.I was fired for a positive drug screen Please advise